×

zbMATH — the first resource for mathematics

Foundations of fuzzy sets: A nonstandard approach. (English) Zbl 0712.03045
The paper deals with historical and philosophical aspects of vagueness. From new approaches to set-like concepts [e.g., E. Nelson, Bull. Am. Math. Soc. 83, 1165-1198 (1977; Zbl 0373.02040); P. Vopěnka, Mathematics in the alternative set theory (1979; Zbl 0499.03042)], the author prefers nonstandard analysis and its modifications. From this point of view he creates a mathematical theory of fuzzy sets as powers theory of Heyting algebras (what will be described in future publications).
Reviewer: J.Drewniak

MSC:
03E72 Theory of fuzzy sets, etc.
03H05 Nonstandard models in mathematics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Albeverio, S.; Fenstad, J.E.; Hoegh-Krohn, R.; Lindstrom, T., Nonstandard methods in stochastic analysis and mathematical physics, (1986), Academic Press New York · Zbl 0605.60005
[2] Carnap, R., Logic and necessity, (1947), University of Chicago Press Chicago, IL · Zbl 0034.00106
[3] Drossos, C.A., The metamathematics of probability, () · Zbl 0372.60014
[4] Drossos, C.A., Foundations of nonstandard mathematics: infinitesimals, Boolean analysis and categories, Lecture notes, (1988), (in Greek)
[5] Drossos, C.A.; Markakis, G., Boolean powers and stochastic spaces, (1987), Submitted · Zbl 0760.03016
[6] Hallet, M., Cantorian set theory and limitation of size, (1984), Oxford University Press Oxford
[7] Kappos, D., Probability algebras and stochastic spaces, (1969), Academic Press New York · Zbl 0196.18501
[8] Lawvere, F.M., Variable quantities and variable structures in topoi, (), 101-131 · Zbl 0353.02043
[9] Lewis, A.C., H. Grassmann’s 1844 ausdehnunglehre and Schleiermacher’s dialectic, Ann. of science, 34, 103-162, (1977) · Zbl 0355.01011
[10] Nelson, E., Internal set theory, a new approach to NSA, Bull. amer. math. soc., 83, 1165-1198, (1977) · Zbl 0373.02040
[11] Nelson, E., The syntax of nonstandard analysis, Ann. pure appl. logic, 38, 123-134, (1988) · Zbl 0642.03040
[12] Parikh, R., The problem of vague predicates, (), 241-261
[13] Stroyan, K.D.; Bayod, J., Foundations of infinitesimal stochastic analysis, (1985), North-Holland Amsterdam · Zbl 0624.60052
[14] Stroyan, K.D.; Luxembourg, W.A.J., Introduction to the theory of infinitesimals, (1976), Academic Press New York · Zbl 0336.26002
[15] Stout, L.N., Topoi and categories of fuzzy sets, Fuzzy sets and systems, 12, 164-184, (1984) · Zbl 0557.03045
[16] Vopěnka, P., Mathematics in the alternative set theory, (1979), Teubner Leipzig · Zbl 0499.03042
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.